# SDR SWIA201231058

- Difficulty date: June 16, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 24,196 hours, 20,675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF FLOOR LEVEL EMERGENCY LIGHTS OUT.  (FLT 5599)  ADJUSTED FLOOR EMERGENCY CENTER LIGHT STRIP CONNECTION.
